# SDR AALA201909199003

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 11,796 hours, 4,517 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00.
